A factorization theorem for the transfinite kernel dimension of metrizable spaces

Volume 157 / 1998

M. G. Charalambous Fundamenta Mathematicae 157 (1998), 79-84 DOI: 10.4064/fm-157-1-79-84

Abstract

We prove a factorization theorem for transfinite kernel dimension in the class of metrizable spaces. Our result in conjunction with Pasynkov's technique implies the existence of a universal element in the class of metrizable spaces of given weight and transfinite kernel dimension, a result known from the work of Luxemburg and Olszewski.

Authors

  • M. G. Charalambous

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image